# SDR SWAA2022031032917

- Difficulty date: June 14, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STAB INSPAR RIB AT 120.3; 4TH VERTICAL STIFFENER FROM THE FRONT IS CRACKED. / TRIMMED CRACK OUT; NDI NO DEFECTS NOTED; REPAIRED IAW SRM 55-10-09-2R-4; 4TH STIFFENER LH.H. STAB INSPAR RIB STA 120.3
